# SDR GTIA040720

- Difficulty date: August 10, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: R1 Slide
- Component: Slide
- Component part number: D209821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND R1 SLIDE PACK PRESS GAUGE READS IN RED.  REMOVED AND REPLACED R1 EVACUATION SLIDE.  (M)
